MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED; BARDIA 2-WAY FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED; BARDIA 2-WAY FOLEY CATHETER
Model Number 123512A
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the device was not able to drain urine out.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿warning: do not use ointments or lubricants having a petrolatum base.They will damage latex and may burst balloon.Do not aspirate urine through the drainage funnel wall.To deflate catheter balloon.Gently, insert a syringe in the catheter valve.Never use more force than is required to make the syringe "stick" in the valve.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If permitted by hospital protocol, the valve arm may be severed.If the tails, contact an adequately trained professional for assistance as detected by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.".
 
Event or Problem Description
It was reported that the device was not able to drain urine out.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
BARDIA 2-WAY FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8490006
Report Number1018233-2019-01760
Device Sequence Number1767444
Product Code EZC
UDI-Device Identifier00801741095078
UDI-Public(01)00801741095078
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number123512A
Device Catalogue Number123512A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date04/07/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1